MathSciNet Relay Station
MathSciNet bibliographic data
MR2774516 65R20 (45J05)
Fariborzi Araghi, M. A.; Sadigh Behzadi, Sh. Solving nonlinear Volterra-Fredholm integro-differential equations using He's variational iteration method. Int. J. Comput. Math. 88 (2011), no. 4, 829–838.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement